# SDR HEFR202401160002

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: H.e.R.O.S., LLC, repair station HEFR202K
- Aircraft: N812LH
- Make and model: Doug 600N
- Aircraft serial: RN022
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23038136
- Part serial: KU95713
- Condition: Cracked
- Location: Unknown
- Component: Turbine, C47M
- Component part number: 23063354
- Stage of operation: UK
- How discovered: V
- Nature of condition: E, O
- Precautionary procedure: K

## Discrepancy

TURBINE UNIT WAS RECEIVED FOR LOUD NOISE DURING IDLE AND BAD VIBRATIONS. DURING OVERHAUL INSPECTION THE PT OUTER SHAFT WAS IDENTIFIED WITH A CRITICAL ISSUE, A VISIBLE CRACK IN THE COMPONENT.
